| Model Number |
M00534680 |
| Medical Device Problem Codes |
Break (1069); Difficult or Delayed Positioning (1157); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was used during an endoscopic retrograde cholangiopancreatography procedure (ercp) with stent placement procedure performed on (b)(6) 2024.During the procedure, it was impossible to pull the suture when the stent was attempted to be released.The stent was eventually deployed after several attempts.However, the guide catheter got stuck inside the stent.The guide catheter was then removed using raptor forceps, and the procedure was completed.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of the guide catheter was removed using raptor forceps.